# SDR SWAA2020112331737

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 64,982 hours, 38,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET ON FORWARD SERVICE DOOR HOLDING GIRT BAR IS LOOSE.  REMOVED AND REPLACED THE LOOSE RIVETS ON GIRT BAR BRACKET, PER SRM 51-40-02.
